Jump to content
CrazyBoards.org

Recommended Posts

So I'd been on a low dose of Seroquel IR over the past 5 weeks (50mg) to help with my sleep and possibly anxiety.  I recently complained to my pdoc that I was overly sedated on this dose and it was difficult to get going throughout the day, and also it didnt' seem to help much with my overall anxiety levels.  Due to the low dose and short length of time I was on it, I was told to go ahead and discontinue.  Always wary of discontinuation I dropped to 25mg for about 6 days and stopped it completely 2 nights ago.  Well, last night I didn't sleep well at all (expected), today I feel quite nauseated (expected) and I've noticed a very significant uptick in my baseline anxiety levels (not expected).  Is this normal?  I actually feel worse than when I started it.  Any input would be helpful.

Link to comment
Share on other sites

  • 2 weeks later...

I'm 100% with you, even at a low dose it is a really hard medication to stop!! The psychiatrist told me yesterday that " the good thing with seroquel is that you can stop it without any problems" i was like uuuhh no. I tried to stop before and ended up taking it again because i am sleeping sooo good with it and i felt like a zombi... i have a questio  for you, for how long were you taking 50 mg? 

Link to comment
Share on other sites

The nausea is not unusual.  Seroquel has anti-emetic (anti-vomiting) properties.  Whenever I would forget a pill, or when I tried switching to risperdal I would feel nauseous.  It also reduces the activity of your adrenaline/and norepinephrine levels, which is what explains in part its calming feeling. So if you get rid of that you feel more on edge.  So yes I'd say you're experiencing the rebound effects of discontinuing it.  I don't know how to reduce or attenuate them.  Hopefully its something brief or something you can live with until it becomes tolerable.  

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...